# SDR SWAA991902

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 106054711
- Condition: Burned
- Location: E&E Copmt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

DURINNG FLIGHT A STRONG BURNING SMELL ENTERED THE CABIN AND COCKPIT. (LAX TO MCI).  FOUND EQUIPMENT COOLING FAN BURNED OUT.  REMOVED AND REPLACED COOLING FAN PER MM.
